# SDR R61A2024060800255

- Difficulty date: June 15, 2024
- Submitted: June 15, 2024
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 45,188 hours, 28,798 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: 2024T3100
- Condition: Cracked
- Location: Rt Slat Track
- Part time: 45,188 hours, 28,798 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING SLAT TRACK #6 CUT OUT DOUBLER FOUND CRACKED. REPLACED DOUBLER WITH REPAIR PART IAW SRM 51-41-02 AND 51-43-04 AND DRAWING 171-03066-403 AND SRM 47-49-02
